# SDR 98FDEA00462

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654237026
- Condition: Corroded
- Location: Bs 380-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02) ON STRINGER 9 LT, BS 380 TO 460.  *S/D*  REPAIRED STR 9 LT, BS 380 TO 480 PER FED-EX SRM 53-10-3.
